# SDR CHQA201000197

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 23,218 hours, 19,052 cycles
- Engine: Allsn AE3007A
- Engine time: 20,273 hours, 16,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 5 EMERGENCY LIGHT DC/AC INVERTER WAS FOUND TO BE INOP.  THE INVERTER WAS REPLACED PER EMB 145 AMM 33-20-11 WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
